# SDR MWEA020758

- Difficulty date: December 26, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Longeron
- Part number: 59560805
- Condition: Corroded
- Location: Sta 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL COMPARTMENT, FLOOR SUPPORT CORRODED AT FRAME STATION 220 BETWEEN LONGERON 29 RIGHT AND 30 ABOVE LONGERON 28 LEFT.  --  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT.
